# SDR DALA2024091709110

- Difficulty date: September 15, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 73,809 hours, 27,765 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Inoperative
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3759 -ATB- RETURNED TO BOS DUE TO STABILIZER TRIM ELECTRICALLY INOPERATIVE. CORRECTIVE ACTION: REPLACED STAB TRIM CONTROL RELAY R64 AND STABILIZER TRIM MOTOR. OPS TEST NORMAL.
